Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Diagnosed with tb lymphnodes. Taken std akt4 with levofloxacin. Burning sensation and feel tired. Suggestion?

User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2003
Answered : 593 Questions
Question
hi, i was diagnosed with tb lymphnodes on 3rd april 2013. 1st ct scan showed(few small non necroric mesentric and paraaortic lymphnodes), i was started on std akt4 along with levofloxacin 750. now after 2months and 7 days of treatment i still feel tired all the time, have hot feeling inside body and have burning sensation in forearms and shoulders, shoulder blades on back and in legs below knees.my dr has stopped pyarazinamide now and satrted acetyl l cartinin twice a day, along with zevit capsule. my 2nd ct scan 2 days back showed(calcified mesentric lymphnode noted in right illiac fossa. no other significant lymphadenopathy detected). my apetite has increased and weight has increased by 10 kgs in 2 months. i feel feverish and sick ( thermometr shows temp. from 98 to 99 ), i eat a lot and grown big somuch so tht people call me fatty now.when will i feel normal and able to go back to work? is this normal in tb tretament? whne i am feeling hot i check temp, but thermometre shows 98 to 98.5.
Posted Wed, 3 Jul 2013 in Lung and Chest disorders
 
 
Answered by Dr. Gyanshankar Mishra 1 hour later
Hi,
Thanks for posting the query on XXXXXXX After going through the query, I would like to comment the following:

1. You seem to have been diagnosed with abdominal kochs (TB lymphadenopathy).

2. The treatment of this entity requires 9 to 12 months of anti tb treatment.

3. Usually a rest for a period of minimum 6 months is advised.

4. 10 kg weight gain and resolution on ct scan is a good sign but you neeed to continue the anti tb treatment. Levofloxacin is not required. Please consult your doctor regarding this.

5. Symptoms take time to resolve, usually 3 to 4 months.

I hope I have answered your query. I will be glad to answer follow up queries if any.
Please accept my answer if you have no follow up queries.

Regards

Dr. Gyanshankar Mishra
MBBS MD DNB
Consultant Pulmonologist
Above answer was peer-reviewed by
 
Follow-up: Diagnosed with tb lymphnodes. Taken std akt4 with levofloxacin. Burning sensation and feel tired. Suggestion? 44 minutes later
thank you dr... what about the burning sensation and hot feeling inside body. this started after 3rd or 4th week of treatment.

am i suffering from mdr-tb? i am really worried. what are symptoms of mdr-tb? do my symptoms match with mdr-tb?
 
 
Answered by Dr. Gyanshankar Mishra 5 hours later
Hi,
Thanks for the follow up.

1. The burning sensation could either be due to att induced gastritis for which you can take anatacid medications in consultation with your doctor or it could be due to TB associated fever which takes some time to resolve. Paracetamol tablet can be taken for symptomatic relief from fever, in consultation with your doctor.

2. It does not seem that you are suffering from MDR TB due to the fact that there is resolution both clinically and radiologically while on att. MDR TB is a laboratory diagnosis and not clinical diagnosis.

I hope I have answered your query. I will be glad to answer follow up queries if any.
Please accept my answer if you have no follow up queries.

Regards

Dr. Gyanshankar Mishra
MBBS MD DNB
Consultant Pulmonologist
Above answer was peer-reviewed by
 
Follow-up: Diagnosed with tb lymphnodes. Taken std akt4 with levofloxacin. Burning sensation and feel tired. Suggestion? 56 minutes later
hello dr,
as you said my previous docter refrred me to another dr and after both of them had discussion on phone , they decided to stop levofloxacin and suggested the thyroid test. results i will get in 2 days.i just hope that i will get well soon.and i will continue to take medicine for complete course.
 
 
Answered by Dr. Gyanshankar Mishra 2 hours later
Hi,
Thanks for the follow up.

I hope your thyroid should be normal. Just complete the course of AKT and you should be fine. In case of any discrepency advanced investigation like FNAC are at our hands so do not worry.

Regards
Dr. Mishra
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor